Alert archive / New Jersey / Special Marine Warnings in 2016
Special Marine Warning 16, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Apr 3, 2016, 1:12 AM EDT. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2016, 1:12 AM EDT (05:12 UTC)
- Expired
- Apr 3, 2016, 1:45 AM EDT
- In force
- 33 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 107 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 5.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- -117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
791
WHUS51 KPHI 030512
SMWPHI
ANZ452>455-472-473-475-030545-
/O.NEW.KPHI.MA.W.0016.160403T0512Z-160403T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
112 AM EDT SUN APR 3 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NMY FROM 20 TO 40 NM...
* UNTIL 145 AM EDT
* AT 110 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CAPABLE
OF PRODUCING WINDS TO 40 KNOTS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 NM NORTHEAST OF DEEPWATER REEF TO NEAR
AFRICAN QUEEN WRECK...MOVING SOUTHEAST AT 40 TO 50 KNOTS.
* STRONG THUNDERSTORMS WILL REMAIN OVER MAINLY OPEN WATERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AS THUNDERSTORMS CONTINUE MOVING EAST SOUTHEAST OVER THE
WATERS...BOATERS CAN EXPECT GUSTY WINDS AND HIGH WAVES. MOVE TO SAFE
HARBOR OR STAY CLOSE TO SHORE UNTIL THESE STORMS PASS.
MARINERS CAN EXPECT WIND GUSTS TO 40 KNOTS...HIGH WAVES...DANGEROUS
LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR
IMMEDIATELY...UNTIL THESE STORMS PASS.
&&
LAT...LON 3843 7495 3932 7425 3906 7367 3897 7374
3878 7396 3873 7404 3870 7415 3861 7417
3851 7426 3831 7427 3822 7431
TIME...MOT...LOC 0510Z 304DEG 77KT 3909 7413 3818 7484
$$
DRAGWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 3, 12:55 AM EDT, 17 minutes earlier.
Area forecast discussion, Apr 3, 12:55 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1255 AM EDT SUN APR 3 2016
.SYNOPSIS...
LOW PRESSURE LOCATED OVER NORTHERN NEW JERSEY AROUND MIDNIGHT
WILL TRACK INTO NEW ENGLAND PULLING A STRONG COLD FRONT OFF THE
COAST. AN ALBERTA CLIPPER WILL MOVE ACROSS THE AREA MONDAY,
FOLLOWED BY HIGH PRESSURE LATER TUESDAY INTO WEDNESDAY. A COMPLEX
AND STRONG LOW PRESSURE SYSTEM WILL DEVELOP ALONG THE EAST COAST
THURSDAY INTO FRIDAY. HIGH PRESSURE MOVES INTO THE OHIO VALLEY
SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE STRONG COLD FRONT WAS NEARING THE COAST AT 1230 AM ALONG WITH
THE ASSOCIATED LINE OF SHOWERS AND STRONG THUNDERSTORMS. THEY
SHOULD PASS BEYOND OUR NEAR-SHORE WATERS BY 200 AM.
RAPIDLY INTENSIFYING LOW PRESSURE WAS LOCATED OVER THE NEW YORK
CITY METROPOLITAN AREA AND IT WILL PROGRESS ACROSS SOUTHERN NEW
ENGLAND OVERNIGHT. A WESTERLY WIND WILL BE ON THE INCREASE WITH
SUSTAINED SPEEDS RISING INTO THE 25 TO 35 MPH RANGE WITH GUSTS UP
TO 50 TO 60 MPH. THE HIGH WIND WARNING REMAINS IN EFFECT.
WHILE THE SHOWER ACTIVITY IN OUR CENTRAL AND SOUTHERN COUNTIES
WILL PASS OFF THE COAST, SNOW SHOWERS AND SQUALLS WILL BUILD
ACROSS OUR NORTHERN COUNTIES. IT WAS ALREADY SNOWING AT HAZLETON
AND MOUNT POCONO AT 1230 AM. WE ARE ANTICIPATING SOME LOCATIONS
RECEIVING AN INCH OR TWO OF SNOW, MOSTLY IN THE ELEVATED TERRAIN,
WITH A FEW SPOTS POSSIBLY GETTING NEAR 3 INCHES IN THE HEAVIER
SQUALLS.
TEMPERATURES ARE FORECAST TO FALL INTO THE 20S UP NORTH AND THE
30S ELSEWHERE OVERNIGHT. THE FREEZE WARNING REMAINS IN EFFECT FOR
CECIL COUNTY, CHESTER COUNTY AND UPPER MONTGOMERY COUNTY WHERE THE
GROWING SEASON HAS BEGUN AND BELOW FREEZING TEMPERATURES ARE
POSSIBLE.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM MONDAY/...
LOW PRESSURE WILL CONTINUE TO DEEPEN AS IT MOVES OFF INTO THE
GULF OF MAINE SUNDAY MORNING AND THEN INTO THE CANADIAN MARITIMES
SUNDAY AFTERNOON.
AS STATED IN THE NEAR TERM SECTION, THE STRONGEST WINDS (50-60
MPH GUSTS) WILL OCCUR DURING THE EARLY MORNING. WINDS WILL
GRADUALLY WEAKEN OVER THE COURSE OF THE DAY.
COLD TEMPERATURES WILL BE A SHOCK TO THE SYSTEM SINCE WE JUST HAD
80F TEMPERATURES YESTERDAY. HIGHS TOMORROW WILL ONLY BE NEAR
FREEZING IN THE NE PA/NW NJ MOUNTAINS AND IN THE 40S ELSEWHERE BUT
THE BRISK WINDS WILL MAKE IT FEEL 10-20 DEGREES LOWER THAN THE
AMBIENT TEMPERATURE.
&&
.LONG TERM /MONDAY THROUGH SUNDAY/...
AN AMPLIFIED MID-LEVEL FLOW WILL BE IN PLACE DURING THE SUNDAY
NIGHT THRU SATURDAY PORTION OF THE FORECAST. THIS CONTINUES AN
ACTIVE STRETCH OF WEATHER THROUGH THIS TIME FRAME.
SUNDAY NIGHT AND MONDAY...ANOTHER CLIPPER SYSTEM WILL BRING THE
POTENTIAL FOR SNOWFALL, MAINLY ACROSS FAR NORTHWEST NJ AND THE
POCONOS. THERE IS THE POTENTIAL FOR ADVISORY LEVEL SNOWFALL OVER
THE AFOREMENTIONED AREA /~ 3 INCHES/ BEFORE CHANGING OVER TO RAIN
MONDAY MORNING. HOWEVER, FORECAST AMOUNTS ARE JUST SHY OF ADVISORY
CRITERIA AT THIS TIME. FOR THE REMAINDER OF THE AREA, RAIN SHOWERS
ARE EXPECTED MONDAY AS THE CLIPPER SYSTEM MOVES THROUGH.
MONDAY NIGHT THRU WEDNESDAY...FAIR WEATHER AND CHILLY WITH
CALENDAR DAY AVERAGE TEMPERATURES 10-15 DEGREES BELOW AVERAGE.
WITH THE EXPECTED LOW TEMPERATURES AOB FREEZING AND GIVEN THE
EARLY START TO THE GROWING SEASON, FROST OR FREEZE WARNINGS MAY BE
NEEDED TUE AND WED MORNINGS. BREEZY CONDITIONS ARE ALSO EXPECTED
MON NIGHT AND TUE BEHIND THE DEPARTING CLIPPER SYSTEM. PATTERN
RECOGNITION AND COMPARISON TO RECENT EVENTS SUGGESTS THIS SHOULD
BE FAIRLY BENIGN WITH NORTHWEST WIND GUSTS UP TO AROUND 30 MPH.
BUT WHEN COMBINED WITH THE DRY AIR IN PLACE, FIRE WEATHER CONCERNS
DURING THIS TIME FRAME, WHICH WILL BE DEPENDENT ON FUEL MOISTURE.
WEDNESDAY NIGHT THRU SATURDAY...THE MID-LEVEL TROUGH OVER EASTERN
NOAM IS MODELED TO AMPLIFY, CULMINATING IN A CUT-OFF LOW OVER THE
NORTHEAST BY NEXT WEEKEND. AT THE SURFACE, A SLOW MOVING COLD
FRONT IS EXPECTED TO MOVE THRU THE REGION ON THURSDAY WITH A BRISK
SOUTHERLY FLOW PRECEDING IT. SOME HEAVIER RAINFALL IS POSSIBLE,
ESPECIALLY IF THUNDERSTORMS ARE ABLE TO DEVELOP. THURSDAY NIGHT
INTO FRIDAY, CYCLOGENISIS ALONG THE AFOREMENTIONED FRONT IS
ANTICIPATED, BUT MODEL SOLUTIONS DIVERGE FROM MAINE TO THE
CAROLINAS. THERE IS THE POTENTIAL FOR SNOWFALL, ESPECIALLY ACROSS
THE HIGHER TERRAIN, BUT THIS WILL BE DEPENDENT ON THE EVENTUAL
TRACK AND EXTENT OF PRECIPITATION, BOTH OF WHICH ARE HIGHLY
UNCERTAIN AT THIS JUNCTURE.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THE STRONG COLD FRONT AND THE ASSOCIATED LINE OF SHOWERS AND
THUNDERSTORMS WAS PAST OUR EIGHT TAF SITES AT 0430Z.
W-NW WINDS WILL STRENGTHEN BEHIND THE FRONT TO AROUND 20-30 KT
WITH GUSTS OF 45-50 KT DURING THE OVERNIGHT AND EARLY MORNING
HOURS. WINDS GRADUALLY SUBSIDE AFTER 12Z SUNDAY BUT WILL STILL BE
GUSTING 30-40 KT IN THE MORNING AND 25- 30 KT IN THE AFTERNOON.
CONDITIONS SHOULD BE GENERALLY IN THE VFR RANGE.
OUTLOOK...
MVFR POSSIBLE IN LOWER CEILINGS AND SN/SHRA SUNDAY NIGHT AND
MONDAY. OTHERWISE, VFR THRU PERIOD.
&&
.MARINE...
A STRONG COLD FRONT WAS PASSING ACROSS OUR MARINE AREA AROUND
1230 AM WITH A LINE OF SHOWERS AND ISOLATED LOW-TOPPED STORMS.
THERE IS A POTENTIAL FOR GUSTY WLY WINDS OF 35-40 KT AND SMALL
HAIL WITH THIS CONVECTION. WINDS OVER ALL OF THE WATERS WILL
INCREASE DRASTICALLY BEHIND THE FRONT OVERNIGHT. THE STRONGEST
WINDS WHEN STORM-FORCE GUSTS UP TO 55 KT ARE EXPECTED IS FROM
ABOUT 3-8 AM IN THE DE BAY AND 4-10 AM IN COASTAL ATLANTIC WATERS
OF NJ/DE.
OUTLOOK...
SCA FOR WINDS POSSIBLE IN THE SOUTHWEST FLOW AHEAD OF A COLD
FRONT MONDAY...BUT MORE LIKELY IN THE NORTHWEST FLOW BEHIND THIS
FRONT MONDAY NIGHT INTO TUESDAY. THE APPROACH OF ANOTHER COLD
FRONT MAY LEAD TO SCA SOUTHERLY WINDS WEDNESDAY NIGHT AND
THURSDAY.
&&
.FIRE WEATHER...
AFTER COORDINATING WITH STATE FORESTRY OFFICIALS, WE WILL HOLD
OFF ON ISSUING A FIRE WEATHER WATCH FOR TOMORROW. OUR PARTNERS
FELT THE RAIN TODAY WAS WIDESPREAD AND HEAVY ENOUGH TO KEEP FUELS
MOIST ENOUGH TO POTENTIALLY LIMIT THE FIRE WEATHER THREAT. WE PLAN
ON COORDINATING AGAIN WITH THEM TOMORROW MORNING TO VERIFY HOW
FUELS HAVE RESPONDED.
FOR SUNDAY...NORTHWEST WINDS GUSTING TO 40-60 MPH WILL COMBINE
WITH AFTERNOON RELATIVE HUMIDITY VALUES DROPPING INTO 20S FOR A
TIME. THE EXCEPTION IS THE HIGHER ELEVATIONS OF NORTHEASTERN
PENNSYLVANIA AND FAR NORTHWESTERN NEW JERSEY, WHERE IT WILL BE
COLDER WITH A CHANCE OF SOME FLURRIES OR SNOW SHOWERS. AS STATED
ABOVE, A KEY QUESTION IS HOW RAPIDLY THE FUELS DRY OUT FOLLOWING
THE WIDESPREAD RAINFALL THIS MORNING. HOWEVER GIVEN THE EXTENT OF
THE WINDS, ANY FIRES COULD SPREAD QUICKLY WITH THIS BECOMING
ENHANCED IF THE FUELS ARE VERY DRY.
&&
.TIDES/COASTAL FLOODING...
WE'VE CHECKED A LOCAL REGRESSION EQUATION FOR BLOW OUT TIDE
POTENTIAL AT REEDY POINT DE FOR 230 AM SUNDAY AND 315 PM SUNDAY AS
WELL AS LEWES DE AT 11 AM SUNDAY. NEGATIVE DEPARTURES ARE LESS
THAN ETSS AND THE STEVENS MULTI MODEL OUTPUT AS WELL AS THE
STEVENS NYHOPS ENSEMBLE. THEREFORE, FOR NOW, BLOW OUT TIDES
EQUALING OR EXCEEDING -2.0 MLLW ARE NOT EXPECTED SUNDAY. (WE MAY
YET NEED TO REVISIT BASED ON THE REALITY OF THE WIND AND LOW TIDE
DEPARTURES COMING UP TONIGHT BUT FOR NOW THE CHANCE OF A BLOW OUT
TIDE EQUALING OR EXCEEDING -2.0 MLLW APPEARS TO BE LESS THAN 20
PERCENT WITH ONLY A COUPLE OF MODEL MEMBERS HIGHLIGHTING THE
POTENTIAL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HIGH WIND WARNING UNTIL NOON EDT TODAY FOR PAZ054-055-060>062-
070-071-101>106.
FREEZE WARNING FROM 4 AM TO 9 AM EDT THIS MORNING FOR
PAZ101>103.
NJ...HIGH WIND WARNING UNTIL NOON EDT TODAY FOR NJZ001-007>010-
012>027.
DE...HIGH WIND WARNING UNTIL NOON EDT TODAY FOR DEZ001>004.
MD...HIGH WIND WARNING UNTIL NOON EDT TODAY FOR MDZ008-012-015-019-
020.
FREEZE WARNING FROM 4 AM TO 9 AM EDT THIS MORNING FOR MDZ008.
MARINE...STORM WARNING UNTIL NOON EDT TODAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...FRANCK
NEAR TERM...IOVINO
SHORT TERM...KLEIN
LONG TERM...FRANCK
AVIATION...FRANCK/KLEIN/NIERENBERG
MARINE...FRANCK/KLEIN
FIRE WEATHER...STAFF
TIDES/COASTAL FLOODING...STAFFHazardous weather outlook, Apr 2, 4:42 PM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 442 PM EDT SAT APR 2 2016 NJZ001-007-008-PAZ054-055-062-032045- SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON- 442 PM EDT SAT APR 2 2016 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. SNOW SQUALLS LATE TONIGHT AND EARLY SUNDAY MORNING COULD LEAD TO NEAR WHITEOUT CONDITIONS, MAINLY IN THE HIGHER ELEVATIONS ALONG AND NORTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. AN ALBERTA CLIPPER COULD LEAD TO ACCUMULATING SNOW SUNDAY NIGHT AND MONDAY MORNING, PARTICULARLY ACROSS THE HIGHER ELEVATIONS, WHERE A WINTER WEATHER ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ009-010-PAZ060-061-105-032045- HUNTERDON-SOMERSET-BERKS-LEHIGH-UPPER BUCKS- 442 PM EDT SAT APR 2 2016 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>004-MDZ012-015-019-020-NJZ012>027-PAZ070-071-104-106-032045- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- EASTERN MONTGOMERY-LOWER BUCKS- 442 PM EDT SAT APR 2 2016 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FORECAST LOW TEMPERATURES AT OR BELOW FREEZING FOR MUCH OF THE AREA MONDAY NIGHT AND TUESDAY NIGHT ARE EXPECTED TO HAVE A GREATER IMPACT GIVEN THE EARLIER START TO THE GROWING SEASON. THEREFORE, FROST OR FREEZE HEADLINES MAY BE NEEDED FOR PORTIONS OF THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-PAZ101>103-032045- CECIL-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- 442 PM EDT SAT APR 2 2016 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT SUNDAY... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FREEZE WARNING. FREEZING TEMPERATURES ARE ALSO FORECAST MONDAY NIGHT AND TUESDAY NIGHT. THEREFORE, FROST OR FREEZE HEADLINES MAY AGAIN BE NEEDED FOR PORTIONS OF THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-032045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 442 PM EDT SAT APR 2 2016 ...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. A GALE WARNING MAY BE NEEDED SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-032045- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 442 PM EDT SAT APR 2 2016 ...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. A GALE WARNING MAY BE NEEDED SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 3, 12:49 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1249 AM EDT SUN APR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND GST DENNISVILLE 39.19N 74.83W
04/03/2016 M71 MPH CAPE MAY NJ TRAINED SPOTTER
71 MPH WIND GUST MEASURED ON HOME DAVIS WEATHER
STATION.
&&
EVENT NUMBER PHI1600904
GORSELocal storm report, Apr 3, 12:51 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1251 AM EDT SUN APR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM TSTM WND GST SUSSEX COUNTY AIRPORT 38.69N 75.36W
04/03/2016 M48 MPH SUSSEX DE ASOS
&&
EVENT NUMBER PHI1600905
GORSESpecial weather statement, Apr 3, 12:52 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1252 AM EDT SUN APR 3 2016
NJZ020-026-030500-
OCEAN-COASTAL OCEAN-
1252 AM EDT SUN APR 3 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN OCEAN
COUNTY...
AT 1252 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM SEASIDE HEIGHTS TO 7 MILES EAST OF BARNEGAT TO NEAR
SURF CITY...AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
SURF CITY AND BEACH HAVEN WEST.
LAT...LON 3977 7410 3976 7413 3975 7410 3972 7412
3975 7412 3974 7415 3971 7416 3971 7413
3970 7416 3967 7419 3969 7414 3961 7420
3963 7422 3953 7427 3966 7423 3980 7410
3988 7408
TIME...MOT...LOC 0452Z 280DEG 42KT 3992 7406 3974 7409 3960 7417
DRAGLocal storm report, Apr 3, 12:57 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1257 AM EDT SUN APR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM MARINE TSTM WIND BRICK TWP 40.07N 74.12W
04/03/2016 M59 MPH OCEAN NJ WEATHER FLOW
52 KNOT GUST.
&&
EVENT NUMBER PHI1600906
GORSELocal storm report, Apr 3, 1:06 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
106 AM EDT SUN APR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM TSTM WND GST JOINT BASE MDL 40.02N 74.59W
04/03/2016 M60 MPH BURLINGTON NJ ASOS
&&
EVENT NUMBER PHI1600907
GORSELocal storm report, Apr 3, 1:09 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
109 AM EDT SUN APR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND GST MARLTON 39.90N 74.93W
04/02/2016 M52 MPH BURLINGTON NJ SOCIAL MEDIA
&&
EVENT NUMBER PHI1600908
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:45 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more | 2 hr |
| Apr 2, 10:02 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 88 min |
| Apr 2, 10:08 PM EDT | Special Weather Statement | PHI | Cumberland | 37 min |
| Apr 2, 10:27 PM EDT | Special Weather Statement | PHI | Atlantic, Cumberland | 33 min |
| Apr 2, 10:51 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 39 min |
| Apr 2, 11:02 PM EDT | Special Marine Warning | PHI | 88 min | |
| Apr 2, 11:09 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 51 min |
| Apr 2, 11:24 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 51 min |
| Apr 2, 11:40 PM EDT | Special Marine Warning | PHI | 65 min | |
| Apr 2, 11:56 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 34 min |
| Apr 3, 12:08 AM EDT | Special Weather Statement | PHI | Cape May | 22 min |
| Apr 3, 12:14 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Ocean | 31 min |
| Apr 3, 12:19 AM EDT | Special Weather Statement | PHI | Union | 26 min |
| Apr 3, 12:23 AM EDT | Special Marine Warning | PHI | 52 min | |
| Apr 3, 12:30 AM EDT | Special Marine Warning | PHI | 60 min | |
| Apr 3, 12:39 AM EDT | Special Weather Statement | PHI | Monmouth | 21 min |
| Apr 3, 12:46 AM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 14 min |
| Apr 3, 12:52 AM EDT | Special Weather Statement | PHI | Ocean | 8 min |
| Apr 3, 5:45 AM EDT | Low Water Advisory | PHI | 9 hr | |
| Apr 3, 11:34 AM EDT | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 4 hr |
| Apr 3, 11:37 AM EDT | Gale Warning | PHI | 4 hr | |
| Apr 3, 3:07 PM EDT | Low Water Advisory | PHI | 113 min | |
| Apr 3, 3:40 PM EDT | Freeze Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more | 12 hr |
| Apr 3, 3:54 PM EDT | Gale Watch | PHI | 12 hr | |
| Apr 3, 3:54 PM EDT | Small Craft Advisory | PHI | 5 hr |
Nearby
Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.